Jump to content

Please HELP!


Recommended Posts

I had a colocoscopy on wed, morning and was given 5mg. of versed!! Benzo!  I am VERY sick, feel like I'm dying!!  I was down to .02 klonopin, now what.....

 

Please I'm very affraid I'll have a seizure....I've had them when I quit drinking years ago. So I'm beyond scared.

 

My head is falling off w/pain and dizziness and I'm nauseous, fever, I feel like i have a terrible flu. I'm starting to shake and don't know what to do...any advise PLEASE!???

 

Thank u

Link to comment
Share on other sites

Hope Oh boy im so sorry your so sick! I just want to say I dont think that the 1 dose will hurt your taper..I believe It just reved u for now It should subside shortly ! I also dont think a seizure will happen from that 1x dose..You hold on and soon ur sxs should calm down! Ill pray for you hope...

 

Ur friend Jenny

Link to comment
Share on other sites

It may benefit you to call your doctor and explain what's going on, you may be having a reaction from somethings else they gave you, do you know what else they put you on? Ashton says a one-time-dose shouldn't hurt your taper.
Link to comment
Share on other sites

Hi hope1,

 

Have you contacted your Dr to let him know how badly you're feeling?  It might be a good idea to rule out anything else, but if they find nothing wrong, then you can probably expect things to settle down in a few days.  A one time dose of Versed shouldn't effect your taper plans.

Link to comment
Share on other sites

They used demerol too.  I feel like I'm in full blown w/d??? sweating....I'm really scared!

 

I know it's the drugs bec. it's messing with my head!  I told the nurse at hospital but they gave it to me anyway..... I don't think a doctor will help, other than giving me more benzo (I can do that) BUT I REALLY DON'T want to......can anyone advise, should I take more benzo than I have been taking?!

I just want to avoid a seizure at all costs!

Link to comment
Share on other sites

I'm justwondering to be safe if I should take more klonopin to avoid anything bad happening...is a fever normal in w.d.? I never had one before?

 

Thank u!

Link to comment
Share on other sites

Hi Hope1,

 

I merged your threads together so people will know what you're referring to when you ask your questions.  If you're concerned about what you're feeling, then you should get checked out.  There could be other reasons why you're feeling as you are, aside from benzo withdrawal, especially after having a medical procedure. 

 

If it turns out to be withdrawal, I don't see any purpose in taking more Klonopin because a one time dose like you had shouldn't result in a seizure. 

Link to comment
Share on other sites

×
×
  • Create New...